X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (6442) 6442
Book Chapter (43) 43
Conference Proceeding (36) 36
Book / eBook (32) 32
Patent (28) 28
Report (10) 10
Dissertation (9) 9
Newsletter (4) 4
Newspaper Article (4) 4
Paper (4) 4
Web Resource (3) 3
Publication (2) 2
Magazine Article (1) 1
Trade Publication Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (3711) 3711
mathematics, applied (2688) 2688
positive solutions (1344) 1344
analysis (1277) 1277
mathematics, general (1074) 1074
mathematical analysis (1030) 1030
existence (918) 918
boundary value problems (630) 630
operators (593) 593
differential equations (506) 506
partial differential equations (497) 497
index medicus (488) 488
studies (479) 479
humans (454) 454
ordinary differential equations (452) 452
theorems (415) 415
algebra and number theory (412) 412
mathematical models (401) 401
algebra (391) 391
research (389) 389
difference and functional equations (385) 385
positive solution (382) 382
algorithms (332) 332
equations (330) 330
nonlinearity (321) 321
uniqueness (321) 321
applied mathematics (320) 320
approximation (293) 293
applications of mathematics (284) 284
convergence (276) 276
operator theory (273) 273
boundary conditions (265) 265
usage (265) 265
functional analysis (262) 262
stability (261) 261
calculus of variations and optimal control; optimization (253) 253
eigenvalues (249) 249
inequalities (246) 246
female (245) 245
physics (243) 243
numerical analysis (240) 240
boundary-value-problems (237) 237
positive linear operators (236) 236
optimization (228) 228
fourier analysis (227) 227
positive operator (220) 220
approximations and expansions (216) 216
false positive reactions (214) 214
physics, mathematical (213) 213
potential theory (212) 212
quantum physics (209) 209
theoretical, mathematical and computational physics (209) 209
systems (208) 208
male (205) 205
positive operators (203) 203
existence theorems (202) 202
matrices (200) 200
econometrics (195) 195
differential-equations (192) 192
middle aged (176) 176
34b15 (171) 171
computer science (171) 171
difference equations (167) 167
article subject (159) 159
adult (152) 152
geometry (150) 150
multiplicity (147) 147
positive linear operator (146) 146
physics, multidisciplinary (142) 142
mathematical theorems (138) 138
multidisciplinary sciences (138) 138
fixed points (137) 137
discrete mathematics and combinatorics (136) 136
fixed point theory (135) 135
mathematical research (134) 134
methods (134) 134
polynomials (130) 130
spaces (130) 130
p-laplacian (129) 129
theory of computation (127) 127
integrals (125) 125
automation & control systems (124) 124
geometry and topology (124) 124
mathematical physics (124) 124
aged (121) 121
mathematics, interdisciplinary applications (120) 120
34b18 (118) 118
linear operators (118) 118
linear positive operators (118) 118
banach spaces (115) 115
nonlinear equations (115) 115
computer simulation (114) 114
system (114) 114
cone (112) 112
derivatives (112) 112
41a36 (111) 111
modulus of continuity (111) 111
statistics & probability (110) 110
mathematics - functional analysis (108) 108
regularity (108) 108
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (6607) 6607
French (25) 25
German (22) 22
Japanese (12) 12
Korean (8) 8
Chinese (5) 5
Spanish (4) 4
Portuguese (3) 3
Russian (3) 3
Arabic (2) 2
Czech (2) 2
Hungarian (1) 1
Persian (1) 1
Swedish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of mathematical analysis and applications, ISSN 0022-247X, 2013, Volume 402, Issue 1, pp. 127 - 132
We improve the operator Kantorovich inequality as follows: Let A be a positive operator on a Hilbert space with 0 Schwarz inequality | Choi’s inequality | Kantorovich inequality | Operator inequalities | Wielandt inequality | Positive linear maps | Choi's inequality | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2016, Volume 433, Issue 2, pp. 1561 - 1593
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 10/2018, Volume 21, Issue 4, pp. 1167 - 1174
The purpose of this paper is to present some general inequalities for operator concave functions which include some known inequalities as a particular case... 
Positive linear map | Bellman inequality | Operator concave | Kantorovich inequality | Operator inequalities | Kantorovich in-equality | MATHEMATICS | positive linear map | operator inequalities
Journal Article
Resultate der Mathematik, ISSN 1420-9012, 2018, Volume 74, Issue 1, pp. 1 - 24
The present paper deals with the modified positive linear operators that present a better degree of approximation than the original ones... 
Voronovskaja type theorem | Primary 41A10 | Ditzian–Totik modulus of smoothness | 41A36 | linear positive operators | Mathematics, general | Mathematics | Secondary 41A25 | MATHEMATICS | MATHEMATICS, APPLIED | Ditzian-Totik modulus of smoothness | DURRMEYER | APPROXIMATION PROPERTIES | VARIANT
Journal Article
Constructive Approximation, ISSN 0176-4276, 10/2019, Volume 50, Issue 2, pp. 293 - 321
Journal Article
Positivity, ISSN 1385-1292, 9/2016, Volume 20, Issue 3, pp. 565 - 577
...Positivity (2016) 20:565–577 DOI 10.1007/s11117-015-0372-2 Positivity Relative modular convergence of positive linear operators Burçak Y lmaz 1 · Kamil Demirci... 
Modular space | Mathematics | Korovkin theorem | Operator Theory | 41A35 | Fourier Analysis | 41A36 | Potential Theory | Calculus of Variations and Optimal Control; Optimization | 46E30 | Relative modular convergence | Positive linear operators | Econometrics | MATHEMATICS | Studies
Journal Article
Iranian Journal of Science and Technology, Transactions A: Science, ISSN 1028-6276, 6/2018, Volume 42, Issue 2, pp. 881 - 886
In the present work, we define a new reciprocal class $$\mathcal {LD} _{b}^{k}\left( a,c,\beta \right) $$ LDbka,c,β using the Carlson–Shaffer linear operator... 
Subordination | Engineering | Life Sciences, general | Chemistry/Food Science, general | Materials Science, general | Functions with positive real part | Earth Sciences, general | Engineering, general | Physics, general | Linear operator | STARLIKE | MULTIDISCIPLINARY SCIENCES | New classes | Analytic functions | Mathematical analysis | Linear operators
Journal Article
Filomat, ISSN 0354-5180, 2018, Volume 32, Issue 12, pp. 4333 - 4340
Let 0 < mI <= A <= m'I <= M'I <= B <= MI and p >= 1. Then for every positive unital linear map Phi, Phi(2p)(A del B-t) <= (K(h,2)/4(1/p-1) (1+Q(t)(log M'/m')(2... 
Positive linear map | Kantorovich constant | Operator inequalities | Wielandt inequality | MATHEMATICS | MATHEMATICS, APPLIED | operator inequalities | KANTOROVICH | positive linear map
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 2016, Volume 491, pp. 73 - 82
Journal Article
Results in Mathematics, ISSN 1422-6383, 11/2017, Volume 72, Issue 3, pp. 1033 - 1040
.... Here we consider certain aspects of (in)decomposability of positive linear operators given on C(X... 
41A36 | composition | 41A63 | 41A65 | Mathematics, general | Mathematics | decomposition | Positive linear operators | MATHEMATICS | MATHEMATICS, APPLIED | BERNSTEIN OPERATORS
Journal Article
Turkish Journal of Mathematics, ISSN 1300-0098, 2017, Volume 41, Issue 5, pp. 1360 - 1364
In this short paper we present a generalization of the Hahn-Banach extension theorem for A-linear operators... 
Riesz space | Hahn-Banach extension theorem | A-linear operator | Positive operator | MATHEMATICS | positive operator
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 05/2020, Volume 278, Issue 9, p. 108428
We construct families of optimal Hardy-weights for a subcritical linear second-order elliptic operator using a one-dimensional reduction... 
Rellich inequality | Ground state | Hardy inequality | Minimal growth | MATHEMATICS | INEQUALITIES | POSITIVE SOLUTIONS
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 6
In this paper, we generalize some operator inequalities for positive linear maps due to Lin (Stud. Math. 215:187-194, 2013) and Zhang (Banach J. Math. Anal. 9... 
Kantorovich inequalities | positive linear maps | operator inequalities | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | 47A63 | 47A30 | MATHEMATICS | MATHEMATICS, APPLIED | Operators | Maps | Studs | Inequalities
Journal Article
Applied mathematics and computation, ISSN 0096-3003, 2015, Volume 264, pp. 392 - 402
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 3, pp. 871 - 876
This paper improves and generalizes the Kantorovich and Wielandt inequalities for positive linear maps on Hilbert space operators and presents more general... 
Linear inequalities | Linear transformations | Mathematical inequalities | Kantorovich inequality | Operator inequalities | Wielandt inequality | Positive linear maps | MATHEMATICS | MATHEMATICS, APPLIED | positive linear maps | operator inequalities
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 8, pp. 2355 - 2364
.... Finally, we present –th powering of some reversed inequalities for operators related to Karcher mean and power mean involving positive linear maps. 
Positive linear map | Operator inequality | α−geometric mean | MATHEMATICS | MATHEMATICS, APPLIED | alpha-geometric mean | operator inequality
Journal Article
Positivity, ISSN 1385-1292, 9/2017, Volume 21, Issue 3, pp. 847 - 863
In this paper, we investigate the problem of statistical approximation to a function f by means of positive linear operators defined on a modular space... 
Modular space | Mathematics | Statistical convergence | Statistical relative modular convergence | Korovkin theorem | Operator Theory | 41A35 | Fourier Analysis | 41A36 | Potential Theory | Calculus of Variations and Optimal Control; Optimization | 46E30 | Positive linear operators | Econometrics | MATHEMATICS | Operators | Linear operators | Convergence
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.